# SDR REXA201906030767

- Difficulty date: May 22, 2019
- Submitted: June 3, 2019
- Operation: Air carrier
- Aircraft: N8775A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7775
- Aircraft time: 29,972 hours, 29,972 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Web
- Part number: 601R52117029
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR AFT WEB IS CRACKED  AT PREVIOUS REPAIR AT HANDRAIL STOW BRACKET
REPAIRED PREVIOUS REPAIR PART AT HAND RAIL STOW BRACKET ON PAX DOOR AFT WEB IAW REO 601R-52-11-702. AAR SM 107
